# SDR UALA2010080202773

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 46,797 hours, 5,730 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 20
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY AND CHARGER EICAS MSG DISPLAYED.  REPLACED APU BATTERY & BATTERY CHARGER WITH REFERENCE TO MM.  SYSTEM OPERATION NOW NORMAL.
